Please use this identifier to cite or link to this item:
Title: Riemann and theoretical physics
Authors: Samuel, J.
Keywords: Mathematical physics
Issue Date: Nov-2006
Publisher: Indian Academy of Sciences, Bangalore, India.
Citation: Resonance, 2006, Nov, Vol.11, p56
Description: Open Access.
ISSN: 0971-8044
0973-712X (Online)
Copyright: 2006, Indian Academy of Sciences, Bangalore, India.
Appears in Collections:Miscellaneous Publications

Files in This Item:
File Description SizeFormat 
2006 RES, Vol.11, p56-60.pdfOpen Access154.59 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.